# SDR GTIA2022051636428

- Difficulty date: May 13, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N927NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9075
- Aircraft time: 6,496 hours, 2,655 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAP SAYS TO CHECK DOOR SLIDE PRESSURE. ( FA PANEL (FAP) (WITH MOD 30354 OR WITH MOD 33100) DOOR BOTTLE PRESSURE INDICATION (ON FAP) )-SERVICED R2 DOOR IAW AMM 52-22-00 THIS CLEARS DMI 2805585-1 PLACARD REMOVED MOC NOTIFIED
